# SDR TSAA9555133

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Rt Horiz Stab Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, DISCOVERED EXFOLIATION CORROSION ON RT HORIZONTAL STABILIZER LOWER T/E BEAM AT STRINGER 125, ELS 76.45.  REPAIRED PER ECO1584R3.  AIRCRAFT RETURNED TO SERVICE.  (M)
